# SDR ASAA2019052929534

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 13,085 hours, 4,260 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK SINGLE CHANNEL FAILURE. PACK LIGHT WILL RESET WITH MASTER CAUTION RECALL. GROUNDED - YES. ACCOMPLISHED BITE CHECK OF LEFT PACK ZONE TEMP CONTROLLER WITH NO FAULTS DETECTED. REF. AMM 21-61-00. OPERATED LH AND RH PACKS AND BOTH OPERATE NORMAL. NO PACK LIGHTS ON RECALL.
